# SDR AT0100244

- Difficulty date: December 22, 2001
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8
- Part serial: 653962
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FOUND NR 1 ENGINE LOST OIL QUANTITY.  OIL TEMPERATURE WENT UP AND OIL PRESSURE WENT DOWN.  ENGINE WAS SHUT DOWN, ENGINE TURNED FOR 25-30 MINUTES AT LESS THAN 10 PSI.  REMOVED AND REPLACED THE NR 1 ENGINE IAW DC9 72-00.
